# SDR SWAA2025032698415

- Difficulty date: February 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING EXIT LIGHT HOUSING DAMAGED<[01] REMOVED AND REPLACED A NEW AFT ENTRY PANEL EXIT SIGN LIGHT ASSEMBLY IAW AMM 33-51-01-960-802. OPS CHECK; OK.;[02] VERIFIED CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
